MathSciNet Relay Station
MathSciNet bibliographic data
MR147725 (26 #5239) 34.42
Hunt, Robert W. The behavior of solutions of ordinary, self-adjoint differential equations of arbitrary even order. Pacific J. Math. 12 1962 945–961.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement